# SDR P7U2001F00000

- Difficulty date: June 28, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: VPGHN
- Make and model: Boeing 737*
- Aircraft serial: 32438
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 0881031007
- Part serial: 0045
- Condition: Inoperative
- Location: Firebell Cutout
- Part time: 7 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCHES 2 EA SHORTED INTERNALLY, SHOULD RETURN TO N/O CONDITION.  LOOKS LIKE MICRO SWITCH FAILED INTERNALLY IN ASSEMBLY.  REMOVED AND REPLACED WITH NEW SWITCHES.  RETESTED SYSTEM NO MALFUNCTIONS OR DEFECTS NOTED.  FIRE BELL CUTOUT S/W OPS CHECKED GOOD.
